# SDR ASAA2022110540684

- Difficulty date: November 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,659 hours, 15,401 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FOR CONT CAB WILL NOT RESET, POSSIBLY BOTH CHANNELS. GROUNDED - YES.  PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-61 TASK 801 TEST PASS FOR RIGHT & LEFT NO HISTORY INTERMITTENT FAULT.
